# SDR DALA2025030601762

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 82,860 hours, 32,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:604 FELL OFF. CORRECTIVE ACTION: RESECURED SIGN COVER. (0842711)
